CANONICAL and n-CANONICAL MODULES of A NOETHERIAN ALGEBRA

Research output: Contribution to journalArticle

Abstract

We define canonical and -canonical modules of a module-finite algebra over a Noether commutative ring and study their basic properties. Using n-canonical modules, we generalize a theorem on (n, C)-syzygy by Araya and Iima which generalize a well-known theorem on syzygies by Evans and Griffith. Among others, we prove a noncommutative version of Aoyama's theorem which states that a canonical module descends with respect to a flat local homomorphism.

Original languageEnglish
Pages (from-to)165-203
Number of pages39
JournalNagoya Mathematical Journal
Volume226
DOIs
Publication statusPublished - Jun 1 2017

Fingerprint

Canonical Module
Theorem
Syzygy
Syzygies
Generalise
Noether
Commutative Ring
Homomorphism
Module
Algebra

ASJC Scopus subject areas

  • Mathematics(all)

Cite this

CANONICAL and n-CANONICAL MODULES of A NOETHERIAN ALGEBRA. / Hashimoto, Mitsuyasu.

In: Nagoya Mathematical Journal, Vol. 226, 01.06.2017, p. 165-203.

Research output: Contribution to journalArticle

@article{be09f24f04a746fc91d09c237a119fca,
title = "CANONICAL and n-CANONICAL MODULES of A NOETHERIAN ALGEBRA",
abstract = "We define canonical and -canonical modules of a module-finite algebra over a Noether commutative ring and study their basic properties. Using n-canonical modules, we generalize a theorem on (n, C)-syzygy by Araya and Iima which generalize a well-known theorem on syzygies by Evans and Griffith. Among others, we prove a noncommutative version of Aoyama's theorem which states that a canonical module descends with respect to a flat local homomorphism.",
author = "Mitsuyasu Hashimoto",
year = "2017",
month = "6",
day = "1",
doi = "10.1017/nmj.2016.44",
language = "English",
volume = "226",
pages = "165--203",
journal = "Nagoya Mathematical Journal",
issn = "0027-7630",
publisher = "Nagoya University",

}

TY - JOUR

T1 - CANONICAL and n-CANONICAL MODULES of A NOETHERIAN ALGEBRA

AU - Hashimoto, Mitsuyasu

PY - 2017/6/1

Y1 - 2017/6/1

N2 - We define canonical and -canonical modules of a module-finite algebra over a Noether commutative ring and study their basic properties. Using n-canonical modules, we generalize a theorem on (n, C)-syzygy by Araya and Iima which generalize a well-known theorem on syzygies by Evans and Griffith. Among others, we prove a noncommutative version of Aoyama's theorem which states that a canonical module descends with respect to a flat local homomorphism.

AB - We define canonical and -canonical modules of a module-finite algebra over a Noether commutative ring and study their basic properties. Using n-canonical modules, we generalize a theorem on (n, C)-syzygy by Araya and Iima which generalize a well-known theorem on syzygies by Evans and Griffith. Among others, we prove a noncommutative version of Aoyama's theorem which states that a canonical module descends with respect to a flat local homomorphism.

UR - http://www.scopus.com/inward/record.url?scp=85020639880&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=85020639880&partnerID=8YFLogxK

U2 - 10.1017/nmj.2016.44

DO - 10.1017/nmj.2016.44

M3 - Article

VL - 226

SP - 165

EP - 203

JO - Nagoya Mathematical Journal

JF - Nagoya Mathematical Journal

SN - 0027-7630

ER -